brain-icon

Fits and its reasons

My brother had his first fits 6 yrs before. It was diagnosed that he had a small tumour in his brain which was operated out and as per biopsy it was non-cancer tumour. He was put on medication since then and was told that he will not get fits again. However, he got fits thrice in the last one year. First 2 was because of missing tablets, however, we are not sure what is the reason behind the 3rd one. He has been on proper medication. Can any of the doctors call out all possible reasons behind fits?
views-icons 103 Views 1 Share Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Fits and its reasons

doctor profile image
Dr. R . Deepak Pune | General Physician
Answered
Dear Sir , any focal lesion in brain can cause fits. Even after surgery though the tumour is removed , the surgery itself will leave behind a scar , which can act as a new focus for fits or some residual neurological damage . I have seen many such cases over last 33 yrs of my practice. Unfortunately in allopathy we have to use drugs which reduce the no. of fits but tend to have serious side effects on patient's health. Like making him slow witted , backward in studies etc. But if you use acupuncture and some Panchakarma therapies , the allopathy drugs can be tapered off and stopped . And patient doesn't suffer from side effects of long term drug use. Acupuncture alone also controls the fits effectively. I have used this approach successfully in my clinic .
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Sir Missing the drugs is the most common cause of fits Please share the prescription in private consultation area
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO